# SDR SCNA00351

- Difficulty date: July 20, 2000
- Submitted: August 12, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- Aircraft time: 67,968 hours, 26,864 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS ON THE RT FLOORBEAM AT STA 344.  REMOVED CORROSION IAW B727 SRM 511006.  FABRICATED 1 ANGLE FROM BAC1498231, 1 ANGLE FROM BAC14982785 AND 1 FILLER FROM BAC14982785.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002.  INSTALLED IAW B727 SRM 513002.
